Počet záznamů: 1

Fully computable robust a posteriori error bounds for singularly perturbed reaction-diffusion problems

  1. 1.
    0367487 - MU-W 2012 RIV DE eng J - Článek v odborném periodiku
    Ainsworth, M. - Vejchodský, Tomáš
    Fully computable robust a posteriori error bounds for singularly perturbed reaction-diffusion problems.
    Numerische Mathematik. Roč. 119, č. 2 (2011), s. 219-243 ISSN 0029-599X
    Grant CEP: GA AV ČR IAA100760702; GA ČR(CZ) GA102/07/0496
    Výzkumný záměr: CEZ:AV0Z10190503
    Klíčová slova: a posteriori error estimates * singularly perturbed problems * reaction-diffusion
    Kód oboru RIV: BA - Obecná matematika
    Impakt faktor: 1.321, rok: 2011
    http://www.springerlink.com/content/d384608709584278/

    A procedure for the construction of robust, upper bounds for the error in the finite element approximation of singularly perturbed reaction–diffusion problems was presented in Ainsworth and Babuška (SIAM J Numer Anal 36(2):331–353, 1999) which entailed the solution of an infinite dimensional local boundary value problem. It is not possible to solve this problem exactly and this fact was recognised in the above work where it was indicated that the limitation would be addressed in a subsequent article. We view the present work as fulfilling that promise and as completing the investigation begun in Ainsworth and Babuška (SIAM J Numer Anal 36(2):331–353, 1999) by removing the obligation to solve a local problem exactly. The resulting new estimator is indeed fully computable and the first to provide fully computable, robust upper bounds in the setting of singularly perturbed problems discretised by the finite element method.
    Trvalý link: http://hdl.handle.net/11104/0202150
    Název souboruStaženoVelikostKomentářVerzePřístup
    Vejchodsky.pdf11.1 MBVydavatelský postprintvyžádat